Reply To: The Candida diet and stomach ulcer … ?

Home The Candida Forum Candida Questions The Candida diet and stomach ulcer … ? Reply To: The Candida diet and stomach ulcer … ?

#110888

approximately_me
Member
Topics: 28
Replies: 186

I’d say in all likelihood the stomach condition is caused by the candida. I had a similar problem. I was in agony. It was awful. My doc put me on ranitidine. It helped with the pain and let some things heal, but the underlying problem remained and maybe even got worse.

The thing is, your body needs acid to function properly. Blocking it will only cause other problems. You’ll stop absorbing calcium. You can get B12 deficiency. There are many others. The biggest for you though is it will allow the candida to prolferate. Also, getting off antacid meds can be really difficult. With ranitidine, you can do it but you just have to go slow. I’ve had friends tell me that it is almost impossible to get off proton pump inhibitors. As you reduce your dose, your stomach lining cannot take the increased acid.

And so here’s the irony. You’re whole problem might not even be caused by high acid. It could be low acid which is letting your stomach be more sensitive to what acid is there. Or it could be your stomach producing more acid to compensate for the lack of lacid in your gut.

The truth is, doctors don’t really understand the digestive system. It cannot really be obsrved in action. They think about it as a conveyor belt, the food moving through each station. But all those organs are working in unison. Blocking acid is going to throw the whole thing off balance and keep you from getting better.

You need to let your system return to its natural harmony, and to do that you need to treat tye root cause.

My advice, not as an expert but as someone who went thrugh the same, I suggest you suffer through it. Avoid foods that will aggravate the condition–spicy, salty etc.. Treat the candida. Your body can do the rest. It knows how to heal itself. You just need to not get in the way.